# SDR AALA20060742

- Difficulty date: September 26, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT AFT LAVATORY RIGHT HAND SIDE AND SEATS 7D, 24D, 25C, AND ROW 1AB AND ROW 6AB MISSING END CAPS.  REPLACED END CAPS FOR EMERGENCY LIGHTS AT AFT LAVATORY RIGHT HAND SIDE AND SEATS 7D, 24D, 25C, AND ROW 1AB AND ROW 6AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
